# SDR CA130916012

- Difficulty date: August 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 12,754 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12209
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT THE PILOT NOTED LOW FUEL PRESSURE INDICATION.  AS IS NORMAL PROCEDURE IN THIS CASE, THE PILOT LOCATED A SUITABLE LANDING SITE AND LANDED THE ACFT WITH NO INCIDENT.  THE FUEL PUMP WAS FOUND TO HAVE FAILED.  THIS FAILED PUMP WAS REPLACED PRIOR TO FURTHER FLIGHT AND NORMAL OPERATION RESUMED.
